DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
V. 61 N. 2 Sect. Natural Sciences >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/2342

Title: On Pseudo-Product Fundamental Graded Lie Algebras of Involutive Type
Other Titles: 包合型の擬積基本階別リー環について
Authors: 八ッ井, 智章
???metadata.dc.identifier.niiissn???: 13442570
???metadata.dc.identifier.ncid???: AA11273226
Shimei: 北海道教育大学紀要. 自然科学編
Volume: 61
Issue: 2
Publisher: 北海道教育大学
Issue Date: Feb-2011
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/2342
Appears in Collections:V. 61 N. 2 Sect. Natural Sciences

Files in This Item:

File Description SizeFormat
61-2-sizen-04.pdf2.58 MBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback